# SDR EIAA970213

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL TEMP INCREASED TO 140 DEGREES CELSIUS AFTER TAKEOFF, REMAINED AT 140 DEGREES CELSIUS FOR 18.5 MINUTES, THEN REDUCED TO 129 DEGREES CELSIUS AFTER CRUISE POWER WAS SET.  SOME VIBRATION IN NR 4 THROTTLE.  AFTER 35 TO 40 MINUTES NR 4 FILTER BYPASS LIGHT ILLUMINATED.  REDUCED THROTTLE TO IDEL BUT FILTER BYPASS LIGHT STAYED ON.  PRECAUTIONARY SHUTDOWN PERFORMED ON NR 4 ENGINE, RETURNED TO PHNL.  (M)
